Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 39 of 45 found articles
 
 
  Stability condition of discrete-time linear Hamiltonian systems with time-varying delay feedback interconnection
 
 
Title: Stability condition of discrete-time linear Hamiltonian systems with time-varying delay feedback interconnection
Author: Aoues, Said
Lombardi, Warody
Eberard, Damien
Di-Loreto, Michael
Appeared in: IFAC-PapersOnLine
Paging: Volume 48 (2015) nr. 13 pages 6 p.
Year: 2015
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 39 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands